# SDR AALA972496

- Difficulty date: December 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N11060
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 470
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

MIA - DURING OVERNIGHT CHECK, FOUND EMERGENCY EXIT FLOOR PATH LIGHTS BETWEEN 12B AND 18B INOPERATIVE.  REPAIRED EMERGENCY EXIT FLOOR PATH LIGHT WIRES.  SYSTEM GROUND CHECKED, NORMAL OPERATION.  (X)
